# SDR SWIA201437666

- Difficulty date: May 7, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 26,786 hours, 22,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BEAM AT FS 409+128, RBL 27 INBD SIDE IS CRACKED AT LOWER RADIUS.  C-CHECK, REPLACED VERTICAL  BEAM AT FS 409 +128 RBL 27 INBD SIDE IAW STS EA AND AMM.
